Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What are the side effects of insertion of copper t and when will I get my periods after the insertion of copper t ?

doctor i am having pcod problem but i will have regular periods (30 days ).during my pergnancy period i gained 27 kgs.after delivery i lost 6 kgs again i gained a lot now i am 108.9 kgs .its hurting me a lot .i also breast feed my baby is 4 month old.i dont have periods still now.i am planing to put copper T .is there any side effect like weight gain or irregular periods or abdominal pain or pain during intercoure ? because i heard these are all side effect ..if suppose i use cooper t when will i have periods after inserting it.will it come within 1 week after i insert it.pls tell me
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
copper t has no side effects like weight gain,irregular periods or abdominal pain or pain during intercourse
copper t does not induce period
you are to be sure that you are not pregnant or there is chance of conception during the period before insertion of cu t consult gynecologist and take advice regarding time of insertion .
usually on last day of normal or induced period the cu t is inserted
you need a gynecological check up before insertion of it to see whether you are suitable for cu t
reduce your weight .
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor